• question-icon

    Suggest treatment for lower back pain and rashes on the thighs and stomach

default
Posted on Mon, 10 Jul 2017 in Back Pain
Question: within the last 48 hours I have developed low back pain that is worse with sitting or lying down,standing is better. Within the last hour I have noticed slight rash on upper inner thighs and stomach.
doctor
Answered by Dr. Aashish Raghu 20 minutes later
Brief Answer:
Arthritic spine. Drug reaction can cause the rash

Detailed Answer:
Hi there

Thanks for the query

The back pain could be due to ageing arthritic spine. Avoid bending forwards or lifting weights. Apply hot packs to the affected region. You can take Acetaminophen/Paracetamol 500mg twice a day for the pain.

The rash could be an allergic effect of the antibiotic. You need to inform your Doctor of this possibility. You may need to stop taking it and change to another antibiotic as advised by your Doctor.

Keep well hydrated. Watch out for fever.

I hope I have answered your query.

I will be available to answer your follow up queries.

Regards,

Dr. Aashish Raghu
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Aashish Raghu

Orthopaedic Surgeon

Practicing since :2011

Answered : 5191 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Paracetamol

doctor1 MD

Hi I am 48 yrs old had Novasure procedure 2 days ago, yesterday had a large amount of bloating followed soon after by cramping then diarrhoea bout...

doctor1 MD

hi there, my 16 month old baby is running a fever. his temperature went up to 39 degrees last night, I am afraid it will be high again tonight. i...

doctor1 MD

Hi, I was prescribed Hifenac-P (containing 100mg of Aceclofenac and 650mg of Paracetamol) for a complaint of 100 degree fever. Now I have swollen...

doctor1 MD

Hi, i had fever few days before means on tuesday and see a doctor yesterday and she prescribed me welset 650 paracetamol tablet zanocin 200 and...

doctor1 MD

Hi Doctor, My wife seems to be have mumps , her right cheek is swolen and she has pain. She wanted to take Ibuprofen , however the medicine...

doctor1 MD

Hi..8.5 month old baby got a fever 99 degree Fahrenheit..Baby little irritated. Duty doc only available. Gave babygesic & sinarest af ( .6 ml, 3...

doctor1 MD

I have a recurring pain in my stmach right side a few inches above my hip, What can it be??

Get personalised answers from verified doctor in minutes across 80+ specialties

146 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Aashish Raghu
  • Q - Suggest treatment for loss of movement in left arm post injury

  • Q - What causes stabbing pain behind left breast while breathing?

  • Q - Suggest treatment for knee pain

  • Q - What causes painful legs while walking in a person with peripheral...

  • Q - Is weight training advisable 2 weeks after a shot for trigger finger?

  • Q - Suggest treatment for sharp pain in legs after exercising

  • Q - Suggest treatment for sharp pain in the heels

  • Q - Suggest treatment for tibia pain, weakness and memory loss

  • Q - What causes severe discoloration and swelling in left leg?

  • Q - Suggest treatment for left-sided back and hip pain

backtotop2